Again please do not try this way to take your meds. I feel responsible for bringing this to our forum"and for good reason"!
I'm tellling you if you "PLUG" your normal oral dose YOU WILL OD!!! Please please please do not do this!! My father told me once, thats it's a wise man who can learn from others mistakes. Learn from mine.
I feel really wierd asking this, but one of the reasons I didn't want to stop "months ago" is beacuse of how great our sex life is when I take this garbage. Everything feels so stronger "forplay,orgasm ect.". How am I going to get pass that part of recovery? I have'nt mentioned this to my GF because I don't want her to think she wasnt enough before the drugs. Ladies should I tell her or what? Guys"men" do find that this is the same for you? Thanks alot for any input.
That is no joke! I plug 5-30mg oxycodone 4-5 x a day + 3 somas to go along with it. My senses are not dulled by any means. Anything can set me off, sorry for being so graphic but I'm in serious trouble here. Any suggestions?
Ya your right she is understanding, after everything we have gone through together I dont want to loose her. I have never had a problem getting the pills I have a awsome job and and legit back condition. My doctor handed these out no problem. I told him how many I take and how I take them and all he said was "you might want to so down". WTF??? What kind of advice is that to give a addict?
Our sex life is like something I used to read about when I would sneek my moms old harlequin romance books. Hey when your a 13-14 year old boy you take what you can get. My problem is when I start to taper on monday I so don't want that to go away, and to be honest I don't think she would to.
In other words I have no problem in the sex area.I have read from other men the opiates are a big issue. I know I must sound like a whining jurk but we can have sex up to 3 x a day. I dont want to loose that. For her or myself.
Hey there.. well. I have to say for me dude is that I could care less of I had sex or not when I was doing oxys.. I had no desires what so ever... and as for your babe.. if i were you. I would let her know slowly.. remember that honesty is the best policy.. good luck to you.
I do'nt know if your going to get around to reading this it being the 4th and all.
My girl and I are not married and I but will be in 8 months. I appriciate your advice man you seem to have been there but I don't really know what god intends as far as sex goes? I'm sure he/she would want to be left out of the whole nasty buisness. Though it seemed to be OK with God when Lot's daughters got him drunk and seduced him. In order to perpetuate their blood line. It always seemed like one of the creepier bible stories to me but God didnt seem to mind. Dont bother telling me that booze isnt the same or as drugs because AA came before NA for a reason. Alcohole is worse imo. thanks though
I understand where your coming from! I definately enjoy sex more when I got a *buzz*. I am in the process of coming off of 7-10 10/325 hydros a day and besides the lack of energy I also have a painful chronic condition that makes sex painful. I have a very understanding BF (who also has his own problems) and he knows that there are certain times that sex is not possible. I really enjoy that part of our relationship, oh well, I guess time will tell.
I'm a sensitive girl. If my boyfriend told me sex was so much better on drugs, I would definately be offended.
Maybe you should try it without first and if it is 'not so great' explain that you have so much more ENERGY for sex when you take drugs.
Cause thats probally the real truth. huh????
As far as you lady goes, I think you should tell her everything that you would want her to tell you were the situations reversed. Think about it like if it was her? Would you want to know? It will probably strenghten your marriage.
As far as sex and drugs. That's just not what God intended for us when he made us. AND I THANK GOD! That you never found sex and cocaine/speed. That's truly a demonic monkey that I am ashamed of even thinking about ~~~~~SELFISH~~~~ in it's most extreme.
I have never been/done a rave party with the drug (i forget it's name). And I truly pray to God for deliverance from these demonic things...
Allan you know what when I first started taking opiates I never had a problem with sex but after a while it changed. And not just the sex everything ,life was no fun either. So maybe it just has not had enough wear and tear on your body. When I was loaded for years now I would be nodding and felt nothing for no one...a-wakan
I agree with the majority here. I've been on hydros for over 10 years now -- the largest dose is now 4 a day. I didn't have issues with lowered sex drive until VERY recently when I went up from 1-2 a day to 4 a day. I think the longer you're on them and then the more you take, the more the libido becomes negatively affected. I didn't want to face it, but it's the truth. The only way to get it back is to quit the hydros. I think, although you say that sex is great right now and seems to be better on the pills, after awhile, you will see a drastic change in the other direction. No interest in sex whatsoever. To be honest, I'm now at the point where I don't care if I ever have it again in my lifetime.....and after being married only 9 years to a wonderful man, I shouldn't be feeling this way. It's the hydros talking. They mess with the libido, the pleasure center in the brain, etc. It's merely a matter of time before you'd start to experience that. You might be pleasantly surprised to find how awesome sex is again OFF of the pills. Just give your body a chance to slightly adjust and then re-evaluate how you're feeling. I personally don't think you'll be disappointed.....but you might be disappointed a lot if you continue with the pills and find your sex drive has suddenly disappeared altogether. It happens quickly actually. One day it's still there, going strong, the next day, gone. Nip it while you still have a chance!! Just my opinion, but it's what I'm going to try :-) Good luck!! ~K.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.